# SDR AMTA200800186

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 737-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 140CF FOUND WITH LIGHT CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, ORG MAT .071, MAT LOSS .003, REM MAT .068, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53, ALODINED AND PRIMED IAW SRM 51-20-01.  (K)
